i feel like I've been in a bit of a furry haze lately - if your a 'Butterfly' (hello new butterflies!), you may remember my side-effects (major weight gain) from a cocktail of meds a coo-coo doctor gave me - well i worked really hard and they started to shed away - in any case - my ANA numbers keep rising - everything else is perfect, but these damn numbers won't stop going up - so i got put on new meds - and well the weight is back! - cue: depression - my next meeting with my doctor will be to stop the meds and try a holistic approach - it looks as though my body doesn't respond to medications well - and the ANA numbers aren't 'high enough' to really worry about them - so i think a holistic approach will do me better - i'm back to juicing and eating Paleo style - exercising on a regular basis - and i plan to hit up the new yoga studio in town next month (i'm not ready to be wearing yoga clothes just yet - Butterflies i'm FAT, i can totally admit it - it is what it is - it's something that is out of my control)

i can see the end of the tunnel and the haze is starting to disappear - i can envision the blue skies and sun drenched ground - it's gonna take some time, but thankfully time i have - heave ho off the weight it goes! 


post signature


  1. You can do it dear! My husband and I have been doing a pseudo Paleo diet because of his bad health history. He has lost and kept off 20 pounds in the last year and we both just feel better. Low carb and low sugar are the way to go!
    I also hope that you feel better soon dear!

    Chic 'n Cheap Living

  2. Keep your spirits up, darling!


  3. Erika, You have such an amazing attitude. It's so hard when there is side effects to meds .. weight gain can sky rocket and it's always a challenge to get off once it's there. Sounds like you are on the right track. The Paleo approach might be tough to follow long term.. I'd like to talk about different diets in my next post. Is it okay if I use your name and link? You can write up a formal question or I can some things up for you.


  4. Awww I'm sorry to hear your meds are wreaking havoc on your body! But you have a great attitude and are doing all the right things to stay healthy! Keep us updated on your progress with your holistic approach! Hang in there xo

  5. I am thinking of you and sending you well wishing energies! xo Caroline

  6. Keep going!!! You can do this!!!

    I recently discovered that I gained 10 pounds during the month of December and I'm really upset about it. I actually set foot in a gym this morning so I'm feeling positive!! =)

    We can all do this together!!!

    Ergo - Blog

  7. Losing weight is ridiculously hard. Losing weight that is put on by meds makes me want to curl up in the fetal position and just rock back and forth. What an inspiration you are to so many people!


Let me know what your thinking!


Instagram Photostream

Recent Tweets